Back to back pill

Hi everyone,

Hope someone can help me here because it's baffling me. I've been told that I potentially have endometriosis I'm awaiting a date for my laparoscopy. I've been told in the mean time to take my pill back to back for three months then have a weeks break so I can have a period. I've done this twice and haven't had a period during the break. I'm not pregnant. Has anyone else had this problem?

2 Replies

oldestnewest
  • Hi - this is called 'absence of withdrawal bleeding' and can sometimes happen in women taking the pill normally each month. The pill thins the uterine lining and the effect will vary with each individual. So I shouldn't worry about that as it is considered 'normal'. The main thing for you being at the potential stage of having endo is that you are in a position of taking charge of your treatment to ensure the best care should you have it. Your lap will be diagnostic and they might do some ablation of minimal/mild endo they find. This will only be a temporary treatment as the endo will grow back unless it is very mild. Obviously you will hope that you don't have endo at all or that it is very mild but be aware that an initial lap in general gynaecology often misses endo in hidden places that can then go on to progress. Learn as much as you can about the condition and the treatments available. Whether or not endo is diagnosed listen to your body and your instincts and be guided by your symptoms and request referral to an endo centre for a second opinion if any time you are concerned endo has been missed or isn't being treated properly. The sooner someone with endo gets appropriate care the better the outcome will be. Click on my name and have a look at my posts to see what symptoms you identify with and how to access a specialist centre should it become appropriate. x

  • Thank you so much for your help x

You may also like...